MathSciNet Relay Station
MathSciNet bibliographic data
MR169074 (29 #6329) 47.40
Lumer, G. Spectral operators, hermitian operators, and bounded groups. Acta Sci. Math. (Szeged) 25 1964 75–85.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement